CSpace
Irreducible modules of quantized enveloping algebras at roots of 1, II
Xi, NH
1999
Source PublicationCOMMUNICATIONS IN ALGEBRA
ISSN0092-7872
Volume27Issue:10Pages:4709-4736
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000082376100007
PublisherMARCEL DEKKER INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14370
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xi, NH. Irreducible modules of quantized enveloping algebras at roots of 1, II[J]. COMMUNICATIONS IN ALGEBRA,1999,27(10):4709-4736.
APA Xi, NH.(1999).Irreducible modules of quantized enveloping algebras at roots of 1, II.COMMUNICATIONS IN ALGEBRA,27(10),4709-4736.
MLA Xi, NH."Irreducible modules of quantized enveloping algebras at roots of 1, II".COMMUNICATIONS IN ALGEBRA 27.10(1999):4709-4736.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xi, NH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xi, NH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xi, NH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.